# SDR CALA2025090508497

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N87513
- Make and model: Boeing 737824
- Aircraft serial: 31621
- Aircraft time: 54,351 hours, 19,409 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BAD SMELL COMING FROM CONDITIONED AIR DEBRIEDED CREW ON ARRIVAL, CREW REPORTED ODOR OF SMELLY DIRTY SOCKS, IN THE FLIGHT DECK AND CABIN DURING TAKEOFF AND CLIMBOUT, THEN WENT AWAY DURING CRUISE BUT RETURNED ON DESCENT.  ACCOMPLISHED HIGH POWER RUN, CYCLED A/C PACKS, NO ODOR DETECTED.  REPLACED BOTH LEFT AND RIGHT RECIRCULATION AIR FILTER  IAW TASK 21-25-01/401.
